# SDR DALA2016110708326

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 87,402 hours, 12,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED THE LAMPS. SYSTEM OPERATION IS NORMAL.
